| Catalog Number |
7207284 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: this complaint was opened by smith+nephew to document a patient complication related to a product problem with a smith+nephew device.The reported issue(s) relate to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alter the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that, after a pcl reconstruction procedure, while an x-ray was done, it was noticed that, during the surgery, when one (1) guide wire was inserted into the tibia, the distal tip was fractured and remained embedded within the bone.The piece was left in the patient.Current health status of patient is unknown.
Event or Problem Description
It was reported that, after a pcl reconstruction procedure, while an x-ray was done, it was noticed that, during the surgery, when one (1) guide wire was inserted into the tibia, the distal tip was fractured and remained embedded within the bone.The piece was left secured in the patient.The surgeon had no plans to remove the fractured piece.Current health status of patient is unknown.